Flood, Duval
- When
- June 29, 8:35 AM EST
- Where
- Duval forecast zone
- Reported by
- FIRE DEPT/RESCUE SQUAD
Fire Rescue reported flooding along the following streets across the Jacksonville westside: Blair at Normandy, Casset at Berkins, Broadway at Edgewood, Bulls Bay at Commonwealth, Carter at Lakeshore.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Fire Rescue reported flooding along the following streets across the Jacksonville westside: Blair at Normandy, Casset at Berkins, Broadway at Edgewood, Bulls Bay at Commonwealth, Carter at Lakeshore.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 29, 8:30 AM EST, 5 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT WED JUN 29 2005
.SHORT TERM...THERMODYNAMICALLY 12Z JAX SOUNDING IS VIRTUALLY
IDENTICAL TO YESTERDAY MORNING WITH PWAT AROUND 2.3 INCHES AND
MODIFIED CAPE AROUND 3400J/KG. MAIN DIFFERENCE FROM 24 HOURS AGO IS
THAT THE LOW LEVEL FLOW HAS SHIFTED AROUND TO THE SOUTHWEST. STORM
MOTION IS NOW FROM THE SOUTHWEST AROUND 7 KNOTS. IMPACT OF THIS MAY
BE TO KEEP SHOWERS AND STORMS PINNED A BIT CLOSER TO THE EAST COAST
THIS AFTERNOON IS ANY KIND OF SEABREEZE IS ABLE TO DEVELOP. NOT GOOD
NEWS FOR ALREADY SATURATED AREAS. HEAVY RAIN AND FLOODING WILL AGAIN
BE THE PRIMARY THREATS FOR THE AFTERNOON AND EVENING. ALREADY SEEING
SOME HEAVY RAINFALL ACROSS PORTIONS INLAND SE GEORGIA THIS MORNING.
NO SIGNIFICANT CHANGES PLANNED TO THE ZONES THIS MORNING OTHER THAN
TO FRESHEN UP WORDING.
&&
.MARINE...CURRENT FORECAST IN GOOD SHAPE. NO CHANGES PLANNED.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR THE
FOLLOWING ZONES...BAKER...COLUMBIA...DUVAL...HAMILTON...
NASSAU...AND SUWANNEE.
GA...FLOOD WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR THE
FOLLOWING ZONES...APPLING...ATKINSON...BACON...BRANTLEY...
CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...COFFEE...
ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...
WARE...AND WAYNE.
MARINE...NONE.
&&
CAMPHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 545 AM EDT WED JUN 29 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-300945- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 545 AM EDT WED JUN 29 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR ALL OF SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA... ...LOCALLY HEAVY RAINFALL POSSIBLE TODAY... A DEEP TROPICAL AIRMASS FROM THE GULF OF MEXICO WILL CONTINUE TODAY...LEADING TO WIDESPREAD SHOWERS AND THUNDERSTORM DEVELOPMENT BY THIS AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT FROM THESE STORMS WITH AVERAGE RAINFALL OF 1 TO 3 INCHES AND ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THE GROUND IS SATURATED IN PORTIONS OF EXTREME NORTHEAST FLORIDA AND SOUTHEAST GEORGIA FROM RECENT HEAVY RAINFALL WHICH HAS ALREADY LED TO SOME FLOODING. ANY ADDITIONAL RAINFALL WILL INCREASE THE LIKELIHOOD OF ADDITIONAL LOCALIZED FLOODING OF NORMALLY PRONE AREAS. MOTORISTS SHOULD BE ALERT FOR STANDING WATER ON ROADWAYS AND SHOULD NOT ATTEMPT TO CROSS ANY FLOODED ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ON THURSDAY MAINLY OVER NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... WHILE NO SEVERE WEATHER IS EXPECTED...PLEASE RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453883.